Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Factoring multivariate polynomials over algebraic number fields

Author: Paul S. Wang
Journal: Math. Comp. 30 (1976), 324-336
MSC: Primary 12-04
Remarks: Math. Comp. 51, no. 184 (1988), pp. 837-839.
MathSciNet review: 0568283
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The algorithm for factoring polynomials over the integers by Wang and Rothschild is generalized to an algorithm for the irreducible factorization of multivariate polynomials over any given algebraic number field. The extended method makes use of recent ideas in factoring univariate polynomials over large finite fields due to Berlekamp and Zassenhaus. The procedure described has been implemented in the algebraic manipulation system MACSYMA. $^{\ast \ast }$ Some machine examples with timing are included.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12-04

Retrieve articles in all journals with MSC: 12-04

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society